question-icon

What causes throbbing pain in the upper right arm while on Meloxicam?

default
Posted on Fri, 22 Jul 2016
Question: I've been Having A lot Of A Throbbing, aching Pain In Upper Right Arm & Shoulder Blade. Has Progressed To A Feeling Of Losing circulation. Doctor Has Given Me Meloxicam. At First, it helped. Now, Not So Much ! Had X Rays & Bones Are Fine. Also Have Limited Mobility. What Could This Be ?
doctor
Answered by Dr. Naveen Kumar Sharma (1 hour later)
Brief Answer:
You are having frozen shoulder with cuff impingement

Detailed Answer:
Hello, I have studied your case and I think you are having impingement of the cuff under acromion. I have following suggestions for you.
1.we need MRI to confirm the diagnosis.
2.You need to take pregabalin M at night time daily. It will take care of pain.
3.Continue physiotherapy. Hot water fomentation is also helpful.
4.There is role of steroid injection.
5.in most resistant cases you need arthroscopic sub accromial decompression.
I hope these steps will be useful for you. Let me know if there is any other follow up questions.
Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Naveen Kumar Sharma

Orthopaedic Surgeon, Joint Replacement

Practicing since :2002

Answered : 4486 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes throbbing pain in the upper right arm while on Meloxicam?

Brief Answer: You are having frozen shoulder with cuff impingement Detailed Answer: Hello, I have studied your case and I think you are having impingement of the cuff under acromion. I have following suggestions for you. 1.we need MRI to confirm the diagnosis. 2.You need to take pregabalin M at night time daily. It will take care of pain. 3.Continue physiotherapy. Hot water fomentation is also helpful. 4.There is role of steroid injection. 5.in most resistant cases you need arthroscopic sub accromial decompression. I hope these steps will be useful for you. Let me know if there is any other follow up questions. Thanks